# SDR USAA020324

- Difficulty date: August 12, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 42,462 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .25 INCH, AT AFT END OF EQUIP COOLING EXHAUST.  INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 53-30-07.  (M)
